Kronecker products of fractals and its structural character[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(3): 109-112. DOI: 10.6054/j.jscnun.2017071
Citation:
Kronecker products of fractals and its structural character[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(3): 109-112. DOI: 10.6054/j.jscnun.2017071
Kronecker products of fractals and its structural character[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(3): 109-112. DOI: 10.6054/j.jscnun.2017071
Citation:
Kronecker products of fractals and its structural character[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(3): 109-112. DOI: 10.6054/j.jscnun.2017071
In this paper,it discusses the Kronecker product operation between two fractals in Euclidean space based on the Kronecker product of matrices. We study the structure of the Kronecker product between fractal and itself generated by representation system in line and plane. Further more, we give the upper bound of the Hausdorff dimension of Kronecker product by the Natural distribution principle and prove it must contain a non-empty interval.